# SDR 2000ZZZX3

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 642790041
- Condition: Failed
- Location: Oil Pressure
- Part time: 156 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR WENT TO ZERO IN-FLIGHT.  REMOVED AND REPLACED.
